# SDR 000999

- Difficulty date: May 6, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N35
- Make and model: Saab SF340A
- Aircraft serial: 035
- Aircraft time: 3,090 hours, 3,309 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH CAPTAINS DISPLAYS WENT BLANK.  MX REMOVED AND REPLACED DPU.
